# SDR CALA2021081801361

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737-900ER
- Aircraft serial: 38702
- Aircraft time: 26,747 hours, 9,499 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CA DG FAIL AFTER T/O PERFORMED ADIRU BITE FOUND 7 FAULTS RELATED TO #1 ADIRU. REMOVED AND REPLACED #1 ADIRU REF AMM 34-21-01 ALL TESTS PASSED. PERFORMED LAND VERIFY REF AMM 22-11-00. ALL TESTS PASSED ACFT REMAINS "NO AUTOLAND" STATUS DUE TO L/P 6869206 A/T MEL.
